# SDR ASOA2013090408938

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 11,748 hours, 7,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION OF EMERGENCY LIGHT MISSING AFT OF GALLEY.  FOUND AND SECURED EMERGENCY LIGHT IAW SRM 33-51-01.
